Skip to Content

Fluoxetine - is it normal for anxiety to be worse first few weeks & will it improve?

Responses (3)

masso 19 Mar 2015

Hi,

From our site:

Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

https://www.drugs.com/fluoxetine.html

Get well soon,

masso.-

kaismama 19 Mar 2015

Its normal. and it will get better.

balbanese 19 Mar 2015

Yes, it is very normal. allow 2-3 weeks, for some folks, 4-6 weeks. Best not to change the dose in any way during this time. Hang in there, it will smooth out.

heather 66 19 Mar 2015

Thankyou

balbanese 19 Mar 2015

You are very welcome, come back any time.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions